# SDR AWXA200500962

- Difficulty date: August 16, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 51,634 hours, 23,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: A9299304600600
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EEL - DURING TEST OF EMERGENCY LIGHT SYSTEM, SEAT MOUNTED LIGHT AT SEAT ROW 9R WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT CABLE HARNESS UNDER ROW 9R.  OPERATIONAL CHECKS WERE GOOD.
